# SDR MALA975906

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ROW 7/8 OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE RELAMPED OVERHEAD EMERGENCY LIGHT.  ALL CHECKS GOOD.
